# SDR DALA2025081105961

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 46,075 hours, 32,350 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO ORD AFTER RECEIVING A LT SYSTEM HYDRAULIC QUANTITY LOW MESSAGE WITH QUANTITY DEPLETING.  FOUND LEFT HYD LEAKING AT HYD RESERVOIR BLEED VALVE DRAIN HOSE CONNECTION. REPLACED RESERVOIR. LEAK CHECK NORMAL.(7712608)
